Unexpected recurrent seizures following repeated spinal injections of tetracaine - A case report

I. Cheng Chen, Chia Shiang Lin, Hsu Ming Chou, Tzzy Horng Peng, Cheng Hung Liu, Chi Fei Wang, I. Shou Lin

研究成果: Article同行評審

2 引文 斯高帕斯(Scopus)

摘要

A 36-year-old male patient was scheduled to undergo ureteroscopic lithotomy because of left ureteral stone under spinal anesthesia. After receiving a renewed spinal anesthesia with 8 mg tetracaine to compensate for the first attempt (with 10 mg tetracaine), which proved to be a failure, he was soon seized with episodic seizure attacks. Central nervous system toxicity of the local anesthetic might be the cause of the seizure. We brought forward this case for discussion for warning that the possibility of systemic toxicity of local anesthetic might exist despite a seemingly undisputable spinal anesthesia.

原文English
頁(從 - 到)103-106
頁數4
期刊Acta anaesthesiologica Sinica
38
發行號2
出版狀態Published - 2000 六月

All Science Journal Classification (ASJC) codes

  • Anesthesiology and Pain Medicine

指紋 深入研究「Unexpected recurrent seizures following repeated spinal injections of tetracaine - A case report」主題。共同形成了獨特的指紋。

引用此